On radial sine-Gordon breathers

Alfimov, G.L. and Evans, Andy and Vazquez, L. (2000) On radial sine-Gordon breathers. Nonlinearity, 13 (5). pp. 1657-1680. ISSN 0951-7715. (The full text of this publication is not available from this repository)

The full text of this publication is not available from this repository. (Contact us about this Publication)
Official URL
http://dx.doi.org/10.1088/0951-7715/13/5/313

Abstract

The problem of the existence of radial sine-Gordon breathers (i.e. radial solutions which are periodic in time and decay at infinity with respect to the spatial variable) in the (d + 1)-dimensional case (where d > 1) is considered. We have constructed numerically such entities which have infinite energy; simultaneously, Re give a numerical confirmation of the non-existence of such objects with finite energy. We offer an interpretation of the observed robustness of such entities as seen in numerical simulations. It is based on our numerical analysis of the problem in a bounded domain, 0 < r < R, and with non-integer values of d. AMS classification scheme numbers: 35L70, 35Q53, 81T80, 34C35.

Item Type: Article
Subjects: Q Science > QA Mathematics (inc Computing science)
Q Science > QC Physics
Divisions: Faculties > Science Technology and Medical Studies > School of Physical Sciences
Depositing User: Suzanne Duffy
Date Deposited: 13 Mar 2009 14:43
Last Modified: 16 Jun 2014 13:27
Resource URI: http://kar.kent.ac.uk/id/eprint/16044 (The current URI for this page, for reference purposes)
  • Depositors only (login required):